# SDR 08FDEA00757

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461135700100
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL NR 423 DL IS DENTED.  DRESSED OUT DENT REF SRM 51-73-10 PAGE 214. ACCOMPLISHED HFEC INSPECTION IF THE DENT AREA IAW NTM 51-10-20. NO DEFECTS NOTED.  MINOR REPAIR.
